Confidence bands for the quantile function under random censoring

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)69-75
Number of pages6
JournalJournal of Statistical Planning and Inference
Volume36
Issue number1
Publication statusPublished - 1993

Cite this

@article{2ee33ccef07240dab13c440661383953,
title = "Confidence bands for the quantile function under random censoring",
author = "J.H.J. Einmahl",
note = "Pagination: 6",
year = "1993",
language = "English",
volume = "36",
pages = "69--75",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1",

}

Confidence bands for the quantile function under random censoring. / Einmahl, J.H.J.

In: Journal of Statistical Planning and Inference, Vol. 36, No. 1, 1993, p. 69-75.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Confidence bands for the quantile function under random censoring

AU - Einmahl, J.H.J.

N1 - Pagination: 6

PY - 1993

Y1 - 1993

M3 - Article

VL - 36

SP - 69

EP - 75

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -